Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weighted Caccioppoli-type estimates
and weak reverse Hölder inequalities
for $A$-harmonic tensors

Author: Shusen Ding
Journal: Proc. Amer. Math. Soc. 127 (1999), 2657-2664
MSC (1991): Primary 30C65; Secondary 31B05, 58A10
Published electronically: April 23, 1999
MathSciNet review: 1657719
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a local weighted Caccioppoli-type estimate and prove the weighted version of the weak reverse Hölder inequality for $A$-harmonic tensors.

References [Enhancements On Off] (What's this?)

  • 1. J. M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal. 63 (1977), 337-403. MR 57:14788
  • 2. J. M. Ball and F. Murat, $W^{1, p}$-quasi-convexity and variational problems for multiple integrals, J. Funct. Anal. 58 (1984), 225-253. MR 87g:49011a
  • 3. S. Ding, Weighted Hardy-Littlewood inequality for A-harmonic tensors, Proc. Amer. Math. Soc., 125 (1997), 1727-1735. MR 97i:30030
  • 4. S. Ding and C. A. Nolder, $L^{s}(\mu )$-averaging domains and their applications, preprint.
  • 5. J. B. Garnett, ``Bounded Analytic Functions'', New York: Academic Press, 1970. MR 83g:30037 (1981 edition)
  • 6. J. Heinonen, T. Kilpelainen and O. Martio, ``Nonlinear potential theory of degenerate elliptic equations'', Oxford, 1993. MR 94e:31003
  • 7. T. Iwaniec, $p$-harmonic tensors and quasiregular mappings, Annals of Mathematics, 136 (1992), 589-624. MR 94d:30034
  • 8. T. Iwaniec and A. Lutoborski, Integral estimates for null Lagrangians, Arch. Rational Mech. Anal., 125 (1993), 25-79. MR 95c:58054
  • 9. T. Iwaniec and G. Martin, Quasiregular mappings in even dimensions, Acta Math. 170 (1993), 29-81. MR 94m:30046
  • 10. C. A. Nolder, Hardy-Littlewood theorems for $A$-harmonic tensors, Illinois J. of Math., to appear.
  • 11. C. A. Nolder, A characterization of certain measures using quasiconformal mappings, Proc. Amer. Math. Soc., Vol. 109, 2 (1990), 349-456. MR 90i:30034
  • 12. C. A. Nolder, A quasiregular analogue of theorem of Hardy and Littlewood, Trans. Amer. Math. Soc., Vol. 331, 1 (1992), 215-226. MR 92g:30026
  • 13. S. G. Staples, $L^{p}$-averaging domains and the Poincare inequality, Ann. Acad. Sci. Fenn, Ser. AI Math. 14 (1989), 103-127. MR 90k:42024
  • 14. B. Stroffolini, On weakly $A$-harmonic tensors, Studia Math., Vol. 3, 114 (1995), 289-301. MR 96k:58203

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C65, 31B05, 58A10

Retrieve articles in all journals with MSC (1991): 30C65, 31B05, 58A10

Additional Information

Shusen Ding
Affiliation: Department of Mathematics and Statistics, University of Minnesota at Duluth, Duluth, Minnesota 55812-2496
Address at time of publication: Department of Mathematics, Seattle University, Seattle, Washington 98122

Keywords: $A$-harmonic tensors, $A_{r}$-weights, Caccioppoli-type estimate, $A$-harmonic equation
Received by editor(s): August 23, 1997
Published electronically: April 23, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society